MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for the reported inflation and material rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cqf7574 pta balloon dilatation catheter allegedly inflation problem and material rupture.The information was received from a single source.One patient was involved with no reported patient injury.The (b)(6) year old female patient was (b)(6) kgs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cqf7574 pta balloon dilatation catheter allegedly inflation problem and material rupture.The information was received from a single source.One patient was involved with no reported patient injury.The 57 year old female patient was 50 kgs.
 
Additional Manufacturer Narrative
H10: for the reported malfunctions, reportability was reassessed and determined to be no longer reportable.H10: the lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for the reported inflation and material rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10749764
Report Number2020394-2020-06176
Device Sequence Number3457210
Product Code DQY
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberREDP2500
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1